# SDR 05FDEA01163

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 28,994 hours, 16,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTS THAT AT PASSING THRU 8000 FT, HAD UNKNOWN FUMES IN THE COCKPIT.  DECLARED AN EMERGENCY AND C/W WITH CHECKLIST.  RETURNED TO RNO.  RAMP UNLOADED AND INSPECTED HAZ CONTAINER ALL OK.  REMAINDER OF FREIGHT UNLOADED NO SIGNS OF LEAKAGE.  RAN ENGINES AND PRESSURIZED A/C TO 4 PSID PER JRH, NO ODORS DETECTED.
